Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 948–955 (Mi zvmmf1872)  

Substantiation of the perturbation method for a quasilinear heat-conduction problem

I. Yu. Gejadzea, V. P. Shutyaevb

a Moscow Aviation Institute
b Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (988 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 909–915

Bibliographic databases:
UDC: 519.633:536.2
MSC: Primary 80A20; Secondary 35K55, 35B20, 65M06, 35C20
Received: 25.11.1996
Revised: 02.06.1997

Citation: I. Yu. Gejadze, V. P. Shutyaev, “Substantiation of the perturbation method for a quasilinear heat-conduction problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 948–955; Comput. Math. Math. Phys., 38:6 (1998), 909–915

Citation in format AMSBIB
\Bibitem{GejShu98}
\by I.~Yu.~Gejadze, V.~P.~Shutyaev
\paper Substantiation of the perturbation method for a quasilinear heat-conduction problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 948--955
\mathnet{http://mi.mathnet.ru/zvmmf1872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646858}
\zmath{https://zbmath.org/?q=an:0960.80001}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 909--915


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1872
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:186
    Full text:61
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021